`a`
Related Articles
1

Exact controllability results for a class of abstract nonlocal Cauchy problem with impulsive conditions

Evolution Equations and Control Theory  Volume 6, Issue 4, Pages : 599 - 613, 2017

Poongodi Rathinasamy - (email), Murugesu Rangasamy - (email), Nirmalkumar Rajendran - (email)

 Abstract       References       Full Text      Related Articles

2

A two-phase flow model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 9, Pages : 3273 - 3294, 2017

Theodore Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

3

Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 7, Pages : 2521 - 2541, 2017

Ahmed Boudaoui - (email), Tomás Caraballo - (email), Abdelghani Ouahab - (email)

 Abstract       References       Full Text      Related Articles

4

Parabolic reaction-diffusion systems with nonlocal coupled diffusivity terms

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2431 - 2453, 2017

Jorge Ferreira - (email), Hermenegildo Borges de Oliveira - (email)

 Abstract       References       Full Text      Related Articles

5

Lumpability of linear evolution equations in Banach spaces

Evolution Equations and Control Theory  Volume 6, Issue 1, Pages : 15 - 34, 2016

Fatihcan M. Atay - (email), Lavinia Roncoroni - (email)

 Abstract       References       Full Text      Related Articles

6

Global classical solutions for mass-conserving, (super)-quadratic reaction-diffusion systems in three and higher space dimensions

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3441 - 3462, 2016

Klemens Fellner - (email), Evangelos Latos - (email), Takashi Suzuki - (email)

 Abstract       References       Full Text      Related Articles

7

A Cahn-Hilliard-Navier-Stokes model with delays

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2663 - 2685, 2016

T. Tachim Medjo - (email)

 Abstract       References       Full Text      Related Articles

8

On a parabolic-hyperbolic filter for multicolor image noise reduction

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 251 - 272, 2016

Valerii Maltsev - (email), Michael Pokojovy - (email)

 Abstract       References       Full Text      Related Articles

9

Local strong solutions to the compressible viscous magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 5, Pages : 1617 - 1633, 2016

Tong Tang - (email), Hongjun Gao - (email)

 Abstract       References       Full Text      Related Articles

10

Global well-posedness of strong solutions to a tropical climate model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4495 - 4516, 2016

Jinkai Li - (email), Edriss Titi - (email)

 Abstract       References       Full Text      Related Articles

11

Elliptic boundary value problems in spaces of continuous functions

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 43 - 52, 2015

Hugo Beirão da Veiga - (email)

 Abstract       References       Full Text      Related Articles

12

On the existence of global strong solutions to the equations modeling a motion of a rigid body around a viscous fluid

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1539 - 1562, 2015

Šárka Nečasová - (email), Joerg Wolf - (email)

 Abstract       References       Full Text      Related Articles

13

Strong solutions to compressible barotropic viscoelastic flow with vacuum

Kinetic and Related Models  Volume 8, Issue 4, Pages : 765 - 775, 2015

Tong Tang - (email), Yongfu Wang - (email)

 Abstract       References       Full Text      Related Articles

14

Existence results for compressible radiation hydrodynamic equations with vacuum

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1023 - 1052, 2015

Yachun Li - (email), Shengguo Zhu - (email)

 Abstract       References       Full Text      Related Articles

15

Linearized Navier-Stokes equations in $\mathbb{R}^3$: An approach in weighted Sobolev spaces

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 5, Pages : 901 - 916, 2014

Chérif Amrouche - (email), Mohamed Meslameni - (email), Šárka Nečasová - (email)

 Abstract       References       Full Text      Related Articles

16

The existence and decay estimates of the solutions to $3$D stochastic Navier-Stokes equations with additive noise in an exterior domain

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4323 - 4341, 2014

Takeshi Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

17

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1553 - 1561, 2014

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

18

Global existence of strong solutions to incompressible MHD

Communications on Pure and Applied Analysis  Volume 13, Issue 3, Pages : 1337 - 1345, 2013

Huajun Gong - (email), Jinkai Li - (email)

 Abstract       References       Full Text      Related Articles

19

A note on the existence of global solutions for reaction-diffusion equations with almost-monotonic nonlinearities

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 635 - 644, 2013

Aníbal Rodríguez-Bernal - (email), Alejandro Vidal-López - (email)

 Abstract       References       Full Text      Related Articles

20

Semi-linear elliptic and elliptic-parabolic equations with Wentzell boundary conditions and $L^1$-data

Discrete and Continuous Dynamical Systems  Volume 34, Issue 2, Pages : 761 - 787, 2013

Paul Sacks - (email), Mahamadi Warma - (email)

 Abstract       References       Full Text      Related Articles

21

Well-posedness results for the Navier-Stokes equations in the rotational framework

Discrete and Continuous Dynamical Systems  Volume 33, Issue 11/12, Pages : 5143 - 5151, 2013

Matthias Hieber - (email), Sylvie Monniaux - (email)

 Abstract       References       Full Text      Related Articles

22

Asymptotically periodic solutions of neutral partial differential equations with infinite delay

Communications on Pure and Applied Analysis  Volume 12, Issue 5, Pages : 2031 - 2068, 2013

Hernán R. Henríquez - (email), Claudio Cuevas - (email), Alejandro Caicedo - (email)

 Abstract       References       Full Text      Related Articles

23

Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 851 - 866, 2012

Yu-Zhu Wang - (email), Yin-Xia Wang - (email)

 Abstract       References       Full Text      Related Articles

24

Direct exponential ordering for neutral compartmental systems with non-autonomous $\mathbf{D}$-operator

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 1, Pages : 185 - 207, 2012

Rafael Obaya - (email), Víctor M. Villarragut - (email)

 Abstract       References       Full Text      Related Articles

25

Formation of singularities to quasi-linear hyperbolic systems with initial data of small BV norm

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3501 - 3524, 2012

Wen-Rong Dai - (email)

 Abstract       References       Full Text      Related Articles

26

Blow-up phenomena for the 3D compressible MHD equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 5, Pages : 1835 - 1855, 2012

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

27

A blow-up criterion for the 3D compressible MHD equations

Communications on Pure and Applied Analysis  Volume 11, Issue 3, Pages : 1167 - 1183, 2011

Ming Lu - (email), Yi Du - (email), Zheng-An Yao - (email), Zujin Zhang - (email)

 Abstract       References       Full Text      Related Articles

28

On the regularity of solutions to the Navier-Stokes equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 747 - 761, 2011

Vittorino Pata - (email)

 Abstract       References       Full Text      Related Articles

29

Global solutions to the incompressible magnetohydrodynamic equations

Communications on Pure and Applied Analysis  Volume 11, Issue 2, Pages : 763 - 783, 2011

Xiaoli Li - (email), Dehua Wang - (email)

 Abstract       References       Full Text      Related Articles

30

$L^1$ maximal regularity for the laplacian and applications

DCDS Supplements  Volume 2011, Issue Special, Pages : 495 - 504, 2011

Yoshikazu Giga - (email), Jürgen Saal - (email)

 Abstract       Full Text      Related Articles      

31

Existence and continuity of strong solutions of partly dissipative reaction diffusion systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 1319 - 1328, 2011

Zhoude Shao - (email)

 Abstract       Full Text      Related Articles      

32

Cylindrical blowup solutions to the isothermal Euler-Poisson equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1448 - 1456, 2011

Manwai Yuen - (email)

 Abstract       Full Text      Related Articles      

33

On a generalized Boussinesq model around a rotating obstacle: Existence of strong solutions

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 825 - 847, 2011

Elder J. Villamizar-Roa - (email), Elva E. Ortega-Torres - (email)

 Abstract       References       Full Text      Related Articles

34

Classical solutions and feedback stabilization for the gas flow in a sequence of pipes

Networks and Heterogeneous Media  Volume 5, Issue 4, Pages : 691 - 709, 2010

Markus Dick - (email), Martin Gugat - (email), Günter Leugering - (email)

 Abstract       References       Full Text      Related Articles

35

$C^{\alpha}$-Hölder classical solutions for non-autonomous neutral differential equations

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 241 - 260, 2010

Eduardo Hernández - (email), Donal O'Regan - (email)

 Abstract       References       Full Text      Related Articles

36

On the existence of solutions for the Navier-Stokes system in a sum of weak-$L^{p}$ spaces

Discrete and Continuous Dynamical Systems  Volume 27, Issue 1, Pages : 171 - 183, 2010

Lucas C. F. Ferreira - (email), Elder J. Villamizar-Roa - (email)

 Abstract       Full Text      Related Articles

37

On the stability problem for the Boussinesq equations in weak-$L^p$ spaces

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 667 - 684, 2010

Lucas C. F. Ferreira - (email), Elder J. Villamizar-Roa - (email)

 Abstract       Full Text      Related Articles

38

Existence and uniqueness of strong periodic solutions of the primitive equations of the ocean

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1491 - 1508, 2009

T. Tachim Medjo - (email)

 Abstract       Full Text      Related Articles

39

Well-posedness and stability of classical solutions to the multidimensional full hydrodynamic model for semiconductors

Communications on Pure and Applied Analysis  Volume 8, Issue 3, Pages : 1073 - 1092, 2009

Jiang Xu - (email)

 Abstract       Full Text      Related Articles

40

Iterative method for mass diffusion model with density dependent viscosity

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 823 - 841, 2008

Francisco Guillén-González - (email), Mamadou Sy - (email)

 Abstract       Full Text      Related Articles

41

Mathematical analysis of a PDE epidemiological model applied to scrapie transmission

Communications on Pure and Applied Analysis  Volume 7, Issue 3, Pages : 659 - 675, 2008

Najat Ziyadi - (email), Said Boulite - (email), M. Lhassan Hbid - (email), Suzanne Touzeau - (email)

 Abstract       Full Text      Related Articles

42

$L^1$-estimates for the higher-order derivatives of solutions to parabolic equations subject to initial values of bounded total variation

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 1051 - 1074, 2007

Denis R. Akhmetov - (email), Renato Spigler - (email)

 Abstract       Full Text      Related Articles

43

Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 19, Issue 3, Pages : 493 - 513, 2007

Joachim Escher - (email), Olaf Lechtenfeld - (email), Zhaoyang Yin - (email)

 Abstract       Full Text      Related Articles

44

Approximate controllability and approximate null controllability of semilinear systems

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 953 - 962, 2006

Lianwen Wang - (email)

 Abstract       Full Text      Related Articles

45

Regularity of the Navier-Stokes equation in a thin periodic domain with large data

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 67 - 86, 2006

Igor Kukavica - (email), Mohammed Ziane - (email)

 Abstract       Full Text      Related Articles

46

Boltzmann equation with external force and Vlasov-Poisson-Boltzmann system in infinite vacuum

Discrete and Continuous Dynamical Systems  Volume 16, Issue 1, Pages : 253 - 277, 2006

Renjun Duan - (email), Tong Yang - (email), Changjiang Zhu - (email)

 Abstract       Full Text      Related Articles

47

Global attractor for a class of doubly nonlinear abstract evolution equations

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 801 - 820, 2006

Antonio Segatti - (email)

 Abstract       Full Text      Related Articles

48

The exponential behavior of Navier-Stokes equations with time delay external force

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 997 - 1018, 2005

Takeshi Taniguchi - (email)

 Abstract       Full Text      Related Articles

49

Interior gradient bounds for the 2D Navier-Stokes system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 873 - 882, 2001

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles